Follow
David Ellis
David Ellis
Reader in Pure Mathematics, University of Bristol, UK.
Verified email at bristol.ac.uk - Homepage
Title
Cited by
Cited by
Year
Intersecting families of permutations
D Ellis, E Friedgut, H Pilpel
Journal of the American Mathematical Society 24 (3), 649-682, 2011
1622011
Stability for t-intersecting families of permutations
D Ellis
Journal of Combinatorial Theory, Series A 118 (1), 208-227, 2011
522011
Triangle-intersecting families of graphs
E Friedgut, D Ellis, Y Filmus
Journal of the European Mathematical Society 14 (3), 841-885, 2012
492012
A proof of the Cameron–Ku conjecture
D Ellis
Journal of the London Mathematical Society 85 (1), 165-190, 2012
392012
Stability versions of Erdős–Ko–Rado type theorems via isoperimetry
D Ellis, N Keller, N Lifshitz
Journal of the European Mathematical Society 21 (12), 3857-3902, 2019
362019
Setwise intersecting families of permutations
D Ellis
Journal of Combinatorial Theory, Series A 119 (4), 825-849, 2012
342012
On regular hypergraphs of high girth
D Ellis, N Linial
arXiv preprint arXiv:1302.5090, 2013
292013
A quasi-stability result for dictatorships in S n
D Ellis, Y Filmus, E Friedgut
Combinatorica 35 (5), 573-618, 2015
262015
A stability result for balanced dictatorships in Sn
D Ellis, Y Filmus, E Friedgut
Random Structures & Algorithms 46 (3), 494-530, 2015
242015
Almost isoperimetric subsets of the discrete cube
D Ellis
Combinatorics, Probability and Computing 20 (3), 363-380, 2011
192011
On the structure of subsets of the discrete cube with small edge boundary
D Ellis, N Keller, N Lifshitz
arXiv preprint arXiv:1612.06680, 2016
162016
Geometric stability via information theory
D Ellis, E Friedgut, G Kindler, A Yehudayoff
Discrete Analysis, 2016:10, 2016
142016
On the structure of graphs which are locally indistinguishable from a lattice
I Benjamini, D Ellis
Forum of Mathematics, Sigma 4, 2016
142016
Geometric stability via information theory
D Ellis, E Friedgut, G Kindler, A Yehudayoff
arXiv preprint arXiv:1510.00258, 2015
142015
Forbidding just one intersection, for permutations
D Ellis
Journal of Combinatorial Theory, Series A 126, 136-165, 2014
122014
An approximate isoperimetric inequality for r-sets
D Christofides, D Ellis, P Keevash
arXiv preprint arXiv:1203.3699, 2012
122012
LOW-DEGREE BOOLEAN FUNCTIONS ON, WITH AN APPLICATION TO ISOPERIMETRY
D Ellis, Y Filmus, E Friedgut
Forum of Mathematics, Sigma 5, 2017
112017
A quasi-stability result for low-degree Boolean functions on Sn
D Ellis, Y Filmus, E Friedgut
Preprint, October, 2012
92012
Irredundant families of subcubes
D Ellis
Mathematical Proceedings of the Cambridge Philosophical Society 150 (2), 257-272, 2011
92011
On symmetric 3-wise intersecting families
D Ellis, B Narayanan
Proceedings of the American Mathematical Society 145 (7), 2843-2847, 2017
72017
The system can't perform the operation now. Try again later.
Articles 1–20